# SDR REXA2024022600213

- Difficulty date: November 1, 2023
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB IS CORRODED IN MULTIPLE LOCATIONS AROUND PANELS.  LOCATED, MATCH DRILLED AND INSTALLED NEW SERVICEABLE FWD STAIR WEB PN 601R317071-12S IAW CRJ 700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
